MathSciNet Relay Station
MathSciNet bibliographic data
MR767777 57N10 (57M10)
Scott, Peter Strong annulus and torus theorems and the enclosing property of characteristic submanifolds of $3$-manifolds. Quart. J. Math. Oxford Ser. (2) 35 (1984), no. 140, 485–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement